Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

64 Publications


2019 | Journal Article | IST-REx-ID: 6488   OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6086   OA
C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, pp. 1082–1098, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6240   OA
J. Alt, L. Erdös, T. H. Krüger, and Y. Nemish, “Location of the spectrum of Kronecker random matrices,” Annales de l’institut Henri Poincare, vol. 55, no. 2, pp. 661–696, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6182   OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7, p. e8, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6843   OA
G. P. Gehér, T. Titkos, and D. Virosztek, “On isometric embeddings of Wasserstein spaces – the discrete case,” Journal of Mathematical Analysis and Applications, vol. 480, no. 2.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 72   OA
P. Ferrari, P. Ghosal, and P. Nejjar, “Limit law of a second class particle in TASEP with non-random initial condition,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, pp. 1203–1225, 2019.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181   OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, pp. 3271–3290, 2018.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 566   OA
J. Alt, L. Erdös, and T. H. Krüger, “Local inhomogeneous circular law,” Annals Applied Probability , vol. 28, no. 1, pp. 148–203, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6185   OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex hermitian case,” arXiv. .
View | Files available | Download (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149
J. Alt, Dyson equation and eigenvalue statistics of random matrices. IST Austria, 2018.
View | Files available | DOI
 

2018 | Preprint | IST-REx-ID: 6186   OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices II: The real symmetric case,” arXiv. .
View | Files available | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284   OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 429   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 556   OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletic, “The free boundary Schur process and applications,” Annales Henri Poincare, vol. 19, no. 12, pp. 3663–3742, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10, pp. 3255–3298, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690   OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70   OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed